Posted by Oppycat on September 12, 2006, at 13:34:20
In reply to Re: Adderall Withdrawal - I'm In Bad Shape - HELP!, posted by s_mk on September 12, 2006, at 11:07:30
> This thread has been very helpful. I have stopped taking my Adderall XR 20mg for about 3 weeks now. I have seen a big jump in my blood pressure to 152/94 when before the medicine I was a solid 120/80. But the jump happened when I was on the drug, and now continues still. Strictly pertaining to the phsiological symptoms, how long should it take for the body to normalize after discontinuing the drug?
My understanding is that the drug is out of your system in about 4 days. I went from 40mg to 20mg of the XR about 3 weeks ago and discontinued completely 4 days ago. This is the first day I feel even remotely normal (except for being depressed). My blood pressure would occasionally run high during the 3 years or so I was on the drug, but has been in the 120/80 range the past 2 weeks.
It sounds like there may be some other factors at play here, perhaps other meds or diet. Do you take any other meds that could be playing a part or have there been changes to your diet? I am not an expert so hopefully there will be more responses in this thread.